# SDR SWAA2021060929494

- Difficulty date: March 12, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 21,525 hours, 9,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE SUPPORT STANTION AT STA. 867; STRINGER 26L LBL 11 AT FLOOR; ATTACH CLIP CRACKED (MARKED) / REMOVED CRACKED SLIP IN AFT CARGO COMPARTMENT L/H SUPPORT STATION AT BS 867 STR 26L LBL 11 I.A.W SRM 51-40-02-0G-0. INSTALLED NEW CLIP I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 REV:A. P/N ATS HFAB-103-305.
